Corrigendum [On β-Open Sets and Ideals in Topological Spaces, European Journal of Pure and Applied Mathematics, Vol. 12, No. 3, 2019, 893-905]

Authors

  • Michael Jr. Patula Baldado Negros Oriental State University
  • Roberto N. Padua
  • Glaisa T. Catalan

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i4.3551

Keywords:

-open sets, I-open sets, I-compactness, cI-compactness, I - hyperconnectedness and cI-hyperconnectednes

Abstract

Corrigendum

Author Biography

  • Michael Jr. Patula Baldado, Negros Oriental State University
    Dean, Graduate School

Downloads

Published

2019-10-31

Issue

Section

Nonlinear Analysis

How to Cite

Corrigendum [On β-Open Sets and Ideals in Topological Spaces, European Journal of Pure and Applied Mathematics, Vol. 12, No. 3, 2019, 893-905]. (2019). European Journal of Pure and Applied Mathematics, 12(4), 1661-1661. https://doi.org/10.29020/nybg.ejpam.v12i4.3551

Similar Articles

1-10 of 559

You may also start an advanced similarity search for this article.